Guest Rambler Posted November 14, 2009 Share Posted November 14, 2009 Hello. I was wondering if lowering abilify from 30mg to 15mg would cause any negative effects. I was essentially dxed schizo-effective and feel groggy most of the day. I currently take 7mg remeron and 30mg abilify at night. My worry is that a 15mg dose of abilify would cause some akathisia because that seems to be a theme with people. I would rather be forgetful and groggy than restless all the time (I had severe akathisia after I was given a haldol injection in a ward). I think I am going to ask my pdoc about lowering my dosage so that I will be more alert than I currently am now since I'll be returning to a university. But before I talk to my doc I'de like to hear some more tales about dosages and how they effect people (even though I understand every person is different). Thanks. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.